Követés
Hajnal Andreka
Hajnal Andreka
Renyi Institute of Mathematics, Hungarian Academy of Sciences
E-mail megerősítve itt: renyi.mta.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Modal languages and bounded fragments of predicate logic
H Andréka, I Németi, J Van Benthem
Journal of philosophical logic 27, 217-274, 1998
7971998
Operators and laws for combining preference relations
H Andréka, M Ryan, PY Schobbens
Journal of logic and computation 12 (1), 13-53, 2002
1622002
Complexity of equations valid in algebras of relations part I: Strong non-finitizability
H Andréka
Annals of Pure and Applied logic 89 (2-3), 149-209, 1997
1391997
Algebraic logic
H Andréka, I Németi, I Sain
Handbook of philosophical logic, 133-247, 2001
1332001
The generalised completeness of Horn predicate-logic as a programming language
H Andréka, I Németi
Acta Cybernetica 4 (1), 3-10, 1978
1171978
Back and forth between modal logic and classical logic
H Andréka, J Van Benthem, I Németi
1011995
Lambek calculus and its relational semantics: completeness and incompleteness
H Andréka, S Mikulás
Journal of Logic, Language and Information 3 (1), 1-37, 1994
991994
Algebraic logic
H Andréka, JD Monk, I Németi
951991
The equational theory of union-free algebras of relations
H Andréka, DA Bredikhin
Algebra Universalis 33 (4), 516-532, 1995
941995
Cylindric-like algebras and algebraic logic
H Andréka, M Ferenczi, I Németi
Springer Science & Business Media, 2014
932014
A complete logic for reasoning about programs via nonstandard model theory I
H Andreka, I Németi, I Sain
Theoretical Computer Science 17 (2), 193-212, 1982
881982
A Stone-type representation theorem for algebras of relations of higher rank
H Andréka, RJ Thompson
Transactions of the American Mathematical Society 309 (2), 671-682, 1988
861988
Omitting types for finite variable fragments and complete representations of algebras
H Andréka, I Németi, TS Ahmed
The Journal of Symbolic Logic 73 (1), 65-89, 2008
842008
Logic of space-time and relativity theory
H Andréka, JX Madarász, I Németi
Handbook of spatial logics, 607-711, 2007
782007
A general axiomatizability theorem formulated in terms of cone-injective subcategories
H Andréka, I Németi
Universal algebra 29, 13-35, 1981
731981
Generalization of the concept of variety and quasivariety to partial algebras through category theory
H Andréka, I Németi
Instytut Matematyczny Polskiej Akademi Nauk (Warszawa), 1983
721983
A logic road from special relativity to general relativity
H Andréka, JX Madarász, I Németi, G Székely
Synthese 186, 633-649, 2012
702012
On universal algebraic constructions of logics
H Andréka, T Gergely, I Németi
Studia Logica: An International Journal for Symbolic Logic 36 (1/2), 9-47, 1977
681977
Representations of distributive lattice-ordered semigroups with binary relations
H Andréka
Algebra Universalis 28 (1), 12-25, 1991
661991
Finite algebras of relations are representable on finite sets
H Andréka, I Hodkinson, I Németi
The Journal of Symbolic Logic 64 (1), 243-267, 1999
621999
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20